# SDR SWAA2024102149870

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 71,146 hours, 42,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFT GALLEY EMERGENCY EXIT SIGN ARROW POINTER IN WRONG DIRECTION ON FO SIDE<[01] RELOCATED EXIT SIGN CORRECTLY AND LIGHT OPS CHECK GOOD PER AMM 33-51-01.
